# SDR SIMA200427301

- Difficulty date: September 29, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 3621005009M2
- Part serial: 4201
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4190 - CREW NOTED A DUAL PITCH TRIM FAIL IN FLIGHT.  CREW RESET THE SYSTEM AND CONTINUED WITH NO OTHER FAULTS REPORTED.  REPLACED HORIZONTAL STABILIZER CONTROL UNIT.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
